International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 5 Issue 1, January 2016

An Analysis of Queueing Model with a Multiple System Governed by a Quasi-Birth Death Process and PH Service and PH Repair

M. Reni Sagaya Raj, B. Chandrasekar

In this paper we study the multiple systems of repair problem and present N-system with one working and the other systems are in repair, in standby or waiting repair. When the working system can fails it goes to repair and instantaneously a standby system becomes the working one. Standby system stands to system when the original system is on under repair. The systems are repair following the arrival order. We let the time between service and repair times have phase-type distribution. The working system has a life time governed by a phase-type distribution. We show the process that governs the system is a quasi-birth and death process, we perform steady state analysis of this model. A numerical example is presented and the expressions calculated through the paper are computationally implemented using the Matlab programme

Keywords: Repairman problem, Phase-type distribution, Quasi-Birth and death process, Matrix Geometric Method, Conditional probability of failure, Stationary distribution

Edition: Volume 5 Issue 1, January 2016

Pages: 1986 - 1990


How to Cite this Article?

M. Reni Sagaya Raj, B. Chandrasekar, "An Analysis of Queueing Model with a Multiple System Governed by a Quasi-Birth Death Process and PH Service and PH Repair", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=23011607, Volume 5 Issue 1, January 2016, 1986 - 1990

11 PDF Views | 12 PDF Downloads

Download Article PDF

Video Lecture of Above Article is Not Available Yet

You be the First to Request! Press the Button below!



Similar Articles with Keyword 'Stationary distribution'

Research Paper, Mathematics, China, Volume 5 Issue 6, June 2016

Pages: 1495 - 1499

The Stationary Distributions of Doubly Skew Ornstein-Uhlenbeck Processes and Markov-modulated Skew Ornstein-Uhlenbeck Processes

Danfeng Zhao, Ye Liu

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 1, January 2016

Pages: 1986 - 1990

An Analysis of Queueing Model with a Multiple System Governed by a Quasi-Birth Death Process and PH Service and PH Repair

M. Reni Sagaya Raj, B. Chandrasekar

Share this article

Top